# SDR DALA1251490933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS A CREASE ELEVEN INCHES FROM AFT SIDE AND TWENTY EIGHT INCHES FROM BOTTOM SIDE AND AREA HAS MULTIPLE DENTS.  REPAIRED IAW ER/A 507034-14, REV ORIGINAL.
